Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jul 14, 2012, 4:03 PM EDT for Pulaski County, Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2012, 4:03 PM EDT (20:03 UTC)
- Expired
- Jul 14, 2012, 4:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Northern Indiana
County Pulaski County, IN
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:06 PM EDT | TSTM WND GST 40 | Royal Center, IN | ESTIMATED 30 TO 40 MPH WINDS AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
930 WWUS83 KIWX 142003 SPSIWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EDT SAT JUL 14 2012 INZ013-015-020-022-142030- CASS IN-FULTON IN-PULASKI IN-WHITE IN- 403 PM EDT SAT JUL 14 2012 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE... NORTHWESTERN CASS...SOUTHERN PULASKI AND SOUTHWESTERN FULTON COUNTIES... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROYAL CENTER...OR 11 MILES NORTHWEST OF LOGANSPORT...MOVING EAST AT 5 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ROYAL CENTER... THORNHOPE... STAR CITY... LUCERNE...GRASS CREEK AND LEASES CORNER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4098 8631 4079 8630 4079 8683 4099 8682 TIME...MOT...LOC 2003Z 226DEG 6KT 4087 8648 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:11 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 14, 3:11 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 311 PM EDT SAT JUL 14 2012 .SHORT TERM... OTHER THAN BAND OF ISOLD CONVN FORMING ALG NRN EDGE OF SUB-TROPICAL MSTR PLUME THIS AFTN...ATTN FOCUSED ON SLW EWD PROGRESSION OF MCV OVR NE IL EMBEDDED WITHIN LARGER SCALE TROUGHING ANCHORED BY POTENT SW SEEN IN VAPOR OVR NE MN. TAIL END OF IL MCV ACTIVELY CONVG THROUGH E/NE IL ATTM WITHIN AXIS OF STG SFC BASED HEATING/DESTABILIZATION. SHRT TERM RUC SOLUTIONS CARRY ORGANIZING CLUSTER FM KMDW - S OF KIKK E/NEWD THROUGH NWRN CWA LT THIS AFTN/EVE AND HAVE GENERALLY BOUGHT INTO ITS SOLUTION...DROPPING POP/WX MENTION AFT 03Z. OTHERWISE NRN STREAM SW TROUGH AND ASSOCD SFC TROUGH WILL BUCK EWD THIS PD W/UNFVRBL TIMING SUN AFTN AND PER GENERAL WKNG OF UPR TROUGH AND POORLY ALIGNED LL FLW SWD THROUGH THE OH VALLEY...MEASURABLE PCPN CHCS APPEAR SLIM AND FIT IN CONTEXT OF HIGHRES INDICATIONS OF AT BEST ISOLD AFTN DVLPMNT OVR FAR ERN/SERN AREAS. THUS PER THE PREPONDERANCE OF MODEL BASED GUIDANCE WILL CHOP CONSIDERABLY AND CONFINED TO SUN AFTN PD ALONE. TEMPS CONTD WELL ABV NORMAL THROUGH THE PD. && .LONG TERM...MONDAY THROUGH SATURDAY MID LEVEL HEIGHTS TO BUILD ACROSS THE SOUTHERN GREAT LAKES REGION ON MONDAY AS VORT FILAMENT CONTINUES TO GET ELONGATED AND WEAKEN FROM NEW ENGLAND INTO THE MID MS RIVER VALLEY. MEANWHILE...UPPER LOW WHICH HAS BEEN DIVORCED FROM MAIN WESTERLIES ACROSS THE PACIFIC NORTHWEST WILL EVENTUALLY GET ABSORBED BY A STRONGER PV ANOMALY DROPPING SOUTHWARD ACROSS BC CANADA. SEVERAL WEAK DISTURBANCES WILL EJECT EASTWARD FROM THIS PV ANOMALY ACROSS FAR SOUTHERN CANADA/GREAT LAKES REGION INTO TUESDAY...THROUGH THE BASE OF HUDSON BAY UPPER LEVEL TROUGH. THIS WILL EVENTUALLY ALLOW A COOL FRONT TO DROP SOUTHWARD ACROSS THE SOUTHERN GREAT LAKES TUESDAY NIGHT INTO WEDNESDAY. IN THE MEANTIME...STRONGER WEST/SOUTHWEST LOW LEVEL FLOW BETWEEN LOW LEVEL TROUGHING TO THE NORTHWEST AND SOUTHEAST CONUS ANTICYCLONE. THIS WILL ALLOW A WEST TO EAST ORIENTED LOW LEVEL THERMAL RIDGE TO ADVECT EASTWARD IN ADVANCE OF THE COOL FRONT MONDAY/TUESDAY. MORE FAVORABLE LOW LEVEL THERMAL RIDGE POSITIONING ON TUESDAY SHOULD MAKE THIS THE HOTTEST DAY OF THE PERIOD...ALTHOUGH WILDCARD WILL BE POTENTIAL OF SOME CIRRUS BLOWOFF FROM UPSTREAM CONVECTION. COMPLICATING THE TEMPERATURE FORECAST THIS PERIOD ARE LARGE DIFFERENCES IN GUIDANCE THERMODYNAMIC PROFILES. 12Z NAM SUGGESTS MIXING UP TO ABOUT 725 HPA TUESDAY AFTERNOON WHILE GFS IS MOISTER AND MUCH MORE SHALLOW WITH MIXING. HAVE GENERALLY DISCOUNTED GFS IDEA WITH MOIST LOW LEVEL BIAS AS OF LATE...WITH MORE WEIGHT TO THE DEEPER MIXED NAM...ALTHOUGH THIS SOLUTION MAY BE TOO WELL MIXED. THIS LARGELY SUPPORTS GOING HIGHS IN THE MID TO UPPER 90S AND HAVE SLIGHTLY ADJUSTED PREVIOUS FORECAST UPWARD...ALTHOUGH POTENTIAL AFOREMENTIONED HIGH CLOUD ISSUES WILL NEED TO BE CONSIDERED. MAY NEED TO CONSIDER HEAT HEADLINES EVENTUALLY FOR TUESDAY WITH HEAT INDICES AROUND 100 EXPECTED. NO SIGNIFICANT CHANGES MADE TO LOW CHANCE TSRA POPS LATE TUESDAY NIGHT ACROSS THE NORTH...EXPANDING ACROSS REMAINDER OF FORECAST AREA WEDNESDAY WITH THE FRONT. LIMITING FACTORS FOR ORGANIZED CONVECTION ARE MORE SUBSTANTIAL SHEAR PROFILES WELL BEHIND THE FRONT...LIMITED MID LEVEL LAPSE RATES...AND STRONGER UPPER FORCING TRACKING ACROSS THE NORTHERN GREAT LAKES. COOLER CONDITIONS FOR THURSDAY AND FRIDAY BEHIND THE FRONT...ALTHOUGH IT APPEARS HEAT WILL RETURN AS UPPER RIDGING BUILDS BACK INTO THE AREA JUST BEYOND THIS FORECAST PERIOD. LOCAL AREA COULD BE PRONE TO CONVECTIVE CHANCES IN ADVANCE OF THIS BUILDING RIDGE TOWARD THE END OF THE PERIOD...BUT CONFIDENCE MUCH TO LOW TO INCLUDE IN ONGOING VERY DRY PATTERN. && .AVIATION... BROKE FM 12Z CONTINUITY AND CARRIED BRIEF TEMPO TSRA GROUPING AT BOTH TERMINALS THIS AFTN CORRESPONDING W/NWD ADVTN OF SUB-TROPICAL MSTR PLUME WHICH WAS SPRUNING A NWD ADVG LINE OF ISOLD-SCT CONVN THIS AFTN. APPEARS THIS WILL LARGELY MISS KFWA YET MAY NEED TO BE EXTENDED IN A LTR UPDATE AT KSBN. WILL CONT TO MONIOR NR TERM CONV DVLPMNTS. OTHERWISE VFR CONDS XPCD TO CONT THROUGH THE PD W/SFC WINDS BLO 10KTS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...MARSILI AVIATION...T
Hazardous weather outlook, Jul 14, 4:37 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 AM EDT SAT JUL 14 2012 LMZ043-046-150845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 437 AM EDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS OVER 35 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND AGAIN TUESDAY NIGHT AND WEDNESDAY. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS OVER 35 KNOTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-150845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 437 AM EDT SAT JUL 14 2012 /337 AM CDT SAT JUL 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. SOME GUSTY WINDS MAY ACCOMPANY THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS. HIGH TEMPERATURES NEAR OR APPROACHING 95 DEGREES ARE LIKELY MONDAY THROUGH WEDNESDAY WITH PEAK AFTERNOON HEAT INDEX READINGS FROM 95 TO AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jul 14, 1:54 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1254 PM CDT SAT JUL 14 2012
INZ016-141830-
KOSCIUSKO IN-
154 PM EDT SAT JUL 14 2012
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN KOSCIUSKO COUNTY...
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN KOSCIUSKO COUNTY...OR 12 MILES
EAST OF ROCHESTER...MOVING NORTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SILVER LAKE...
CLAYPOOL...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4105 8602 4108 8602 4110 8604 4112 8600
4116 8596 4118 8590 4107 8583 4105 8593
TIME...MOT...LOC 1754Z 246DEG 16KT 4108 8597Special weather statement, Jul 14, 3:03 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT SAT JUL 14 2012
INZ023-024-141930-
MIAMI IN-WABASH IN-
303 PM EDT SAT JUL 14 2012
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MIAMI AND WESTERN
WABASH COUNTIES...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER CENTRAL MIAMI COUNTY...OR 8
MILES NORTH OF PERU...MOVING NORTHEAST AT 10 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
STOCKDALE AND ROANN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4085 8613 4100 8597 4100 8595 4092 8581
4080 8603
TIME...MOT...LOC 1903Z 224DEG 8KT 4087 8602Special weather statement, Jul 14, 3:16 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 316 PM EDT SAT JUL 14 2012 INZ013-020-022-141945- CASS IN-PULASKI IN-WHITE IN- 216 PM CDT SAT JUL 14 2012 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE... NORTHWESTERN CASS AND SOUTHERN PULASKI COUNTIES... AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 8 MILES NORTHEAST OF MONON...OR 11 MILES NORTH OF MONTICELLO...MOVING NORTHEAST AT 10 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... HEADLEE AND BELL CENTER... PULASKI...STAR CITY AND THORNHOPE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4104 8650 4083 8652 4083 8691 4103 8692 TIME...MOT...LOC 1916Z 241DEG 9KT 4092 8673
Special weather statement, Jul 14, 3:39 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 239 PM CDT SAT JUL 14 2012 INZ023-024-142000- MIAMI IN-WABASH IN- 339 PM EDT SAT JUL 14 2012 ...STRONG THUNDERSTORMS MOVING TOWARD CENTRAL MIAMI AND WESTERN WABASH COUNTIES... AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER EASTERN MIAMI COUNTY...OR 9 MILES NORTHWEST OF WABASH...MOVING NORTHEAST AT 10 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... STOCKDALE... ROANN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4098 8591 4087 8576 4079 8601 4084 8610 TIME...MOT...LOC 1939Z 231DEG 9KT 4087 8597
Special weather statement, Jul 14, 3:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EDT SAT JUL 14 2012
INZ013-020-022-142000-
CASS IN-PULASKI IN-WHITE IN-
345 PM EDT SAT JUL 14 2012
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE...
NORTHWESTERN CASS AND SOUTHEASTERN PULASKI COUNTIES...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHEASTERN WHITE COUNTY...OR
11 MILES SOUTH OF WINAMAC...MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PULASKI...
STAR CITY...THORNHOPE AND LAWTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4107 8648 4089 8648 4080 8657 4079 8683
4095 8680
TIME...MOT...LOC 1945Z 220DEG 16KT 4090 8662Special weather statement, Jul 14, 4:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 PM EDT SAT JUL 14 2012 INZ013-015-020-022-142030- CASS IN-FULTON IN-PULASKI IN-WHITE IN- 403 PM EDT SAT JUL 14 2012 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WHITE... NORTHWESTERN CASS...SOUTHERN PULASKI AND SOUTHWESTERN FULTON COUNTIES... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROYAL CENTER...OR 11 MILES NORTHWEST OF LOGANSPORT...MOVING EAST AT 5 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ROYAL CENTER... THORNHOPE... STAR CITY... LUCERNE...GRASS CREEK AND LEASES CORNER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4098 8631 4079 8630 4079 8683 4099 8682 TIME...MOT...LOC 2003Z 226DEG 6KT 4087 8648
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:14 PM EDT | Special Weather Statement | IWX | Fulton | 31 min |
| Jul 14, 1:40 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Jul 14, 1:42 PM EDT | Special Weather Statement | IWX | Pulaski | 33 min |
| Jul 14, 1:54 PM EDT | Special Weather Statement | IWX | Kosciusko | 36 min |
| Jul 14, 3:03 PM EDT | Special Weather Statement | IWX | Miami | 27 min |
| Jul 14, 3:16 PM EDT | Special Weather Statement | IWX | Pulaski | 29 min |
| Jul 14, 3:39 PM EDT | Special Weather Statement | IWX | Wabash | 21 min |
| Jul 14, 3:45 PM EDT | Special Weather Statement | IWX | Pulaski | 15 min |
| Jul 14, 4:29 PM EDT | Special Weather Statement | IWX | Fulton | 31 min |
| Jul 14, 4:36 PM EDT | Areal Flood Advisory | IWX | Cass, Fulton, Pulaski, White | 3 hr |
| Jul 14, 4:41 PM EDT | Special Weather Statement | IWX | Saint Joseph | 19 min |
| Jul 14, 5:05 PM EDT | Special Weather Statement | IWX | Saint Joseph | 25 min |
| Jul 14, 5:14 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 31 min |
| Jul 14, 6:01 PM EDT | Areal Flood Advisory | IWX | Elkhart, LaPorte, Saint Joseph | 3 hr |
| Jul 14, 5:38 PM EDT | Special Weather Statement | IWX | Saint Joseph | 22 min |
| Jul 14, 5:57 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 33 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.